Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 7, NWS San Diego, CA

March 11, 2006San Diego County, California

NWS San Diego, CA issued this flash flood warning at Mar 11, 2006, 7:55 AM PST for San Diego County, California. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 7:55 AM PST (15:55 UTC)
Expired
Mar 11, 2006, 9:00 AM PST
In force
65 min
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County San Diego County, CA

The radar

The San Diego radar (KNKX), 22 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 7:58 AM PSTFLASH FLOOD1 W La Mesa, CAREPORTS OF A LOT OF WATER ON I-8.
Mar 11, 8:05 AM PSTFLASH FLOODLa Mesa, CAOVERFLOW FROM THE FLOOD CONTROL CHANNEL STARTING TO FLOOD I-8 AT FLETCHER PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 3.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 111555
FFWSGX
CAC073-111700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
755 AM PST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA
  THIS INCLUDES THE CITIES OF...SPRING VALLEY...LEMON GROVE...LA
  MESA...EL CAJON

* UNTIL 900 AM PST

* AT 748 AM PST...FLASH FLOODING WAS REPORTED FROM THUNDERSTORMS
  ALONG A LINE EXTENDING FROM ALPINE TO 6 MILES NORTHWEST OF LEMON
  GROVE...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF LAKESIDE TO
  SAN DIEGO...MOVING EAST AT 10 MPH.

* THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR...
  LA MESA BY 800 AM PST
  LEMON GROVE BY 815 AM PST
  RANCHO SAN DIEGO BY 820 AM PST
  SPRING VALLEY BY 825 AM PST

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3287 11672 3278 11724 3268 11697 3276 11665

$$

BALFOUR
3 follow-up statements
000 
WGUS76 KSGX 111621
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
820 AM PST SAT MAR 11 2006

CAC073-111700-
SAN DIEGO CA-
820 AM PST SAT MAR 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM PST FOR SOUTH
CENTRAL SAN DIEGO COUNTY...

AT 810 AM PST...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING FLASH 
FLOODING IN THE COLLEGE AVENUE AREA NEAR INTERSTATE 8. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM ALPINE TO LA MESA...OR 
ALONG A LINE EXTENDING FROM 9 MILES EAST OF LAKESIDE TO LA 
MESA...MOVING SOUTHEAST AT 5 MPH.

THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR...
  EL CAJON...ALPINE AND BOSTONIA BY 820 AM PST
  LA MESA BY 825 AM PST
  LEMON GROVE BY 845 AM PST
  RANCHO SAN DIEGO BY 855 AM PST
  SPRING VALLEY BY 900 AM PST

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED DIPS...OR LOW 
WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3287 11672 3278 11724 3268 11697 3276 11665

$$

BALFOUR
000 
WGUS76 KSGX 111649
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
846 AM PST SAT MAR 11 2006

CAC073-111700-
SAN DIEGO CA-
846 AM PST SAT MAR 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM PST FOR SOUTH
CENTRAL SAN DIEGO COUNTY...

AT 836 AM PST...DOPPLER RADAR INDICATED ONLY MODERATE RAIN STILL 
FALLING ALONG INTERSTATE 8 FROM A LINE EXTENDING FROM 9 MILES 
SOUTHEAST OF LAKESIDE TO LA MESA. THESE SHOWERS WERE NEARLY 
STATIONARY.

THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR...
  EL CAJON...BOSTONIA AND LAKESIDE BY 845 AM PST
  LA MESA AND RANCHO SAN DIEGO BY 900 AM PST

FLOODING WAS REPORTED EARLIER AND WILL LIKELY CONTINUE UNTIL 900 AM. 
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO 
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE 
RISING WATER MOVE UP TO HIGHER GROUND.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.


LAT...LON 3286 11684 3280 11715 3274 11699 3278 11674

$$

BALFOUR
000 
WGUS76 KSGX 111659
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
856 AM PST SAT MAR 11 2006

CAC073-111706-
SAN DIEGO CA-
856 AM PST SAT MAR 11 2006

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SAN DIEGO COUNTY EXPIRES
AT 900 AM PST...

THE THREAT OF FLOODING BETWEEN LA MESA AND LAKESIDE HAS ENDED. ONLY 
LIGHT TO MODERATE PRECIPITATION IS FALLING EAST OF EL CAJON NOW AND 
MOST OF THAT IS TURNING TO SNOW ABOVE 1500 FEET. 

LAT...LON 3286 11684 3280 11715 3274 11699 3278 11674

$$

BALFOUR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 3:30 AM PST, 4 hours 25 minutes earlier.

Area forecast discussion, Mar 11, 3:30 AM PST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PST SAT MAR 11 2006

.SYNOPSIS...A SLOW MOVING WINTER STORM WILL CONTINUE THROUGH SUNDAY.
HEAVY SNOW AND STRONG WINDS WILL OCCUR OVER THE MOUNTAINS...HIGH
DESERTS AND FOOTHILLS. SHOWERS AND THUNDERSTORMS COMBINED WITH
BREEZY CONDITIONS AND UNSEASONABLY COOL WEATHER WILL OCCUR AT LOWER
ELEVATIONS. HAIL AND ISOLATED FUNNEL CLOUDS OR WATERSPOUTS WILL
OCCUR AT TIMES. THE HEAVIEST RAIN AND SNOW IS EXPECTED TODAY. DRY
WEATHER WILL RETURN BY MONDAY AND CONTINUE MOST OF THE WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

SHOWERS AND TSTORMS CONTINUE TO TRACK ACROSS THE REGION...MOSTLY SAN
DIEGO CO. MUCH OF THE HEAVIEST RAIN HAS BEEN IN THE SAN DIEGO RIVER
DRAINAGE...SO WE WILL KEEP AN EYE ON THE RIVER STAGE. SEVERAL CELLS
WERE APPROACHING SEVERE TSTORM STATUS...BUT SPOTTER REPORTS HAVE
REPORTED HAIL NO LARGER THAN PEA-SIZE. ALSO THE CELLS ARE MOVING
FAST ENOUGH THAT FLASH FLOODS ARE BEING AVOIDED...AND THE FLOOD
ADVISORY CONTINUES. THE JET MAX IS NOSING INTO OUR REGION AND WE ARE
IN A FAVORED LEFT FRONT QUADRANT OF THAT JET MAX WHICH WILL ENHANCE
THE UPLIFT THIS MORNING. THAT WILL MEAN BANDS OF RAIN WILL CONTINUE
TO MOVE THROUGH THE REGION CONTAINING SOME TSTORMS ALL DAY. THE SNOW
LEVEL IS GETTING DOWN TO 2000 FEET BASED ON SPOTTER REPORTS. SNOW
WILL CONTINUE TO PILE UP AT THE HIGHER ELEVATIONS. THE INSTABILITY
IS IMPRESSIVE AND FUNKY STUFF ASSOCIATED WITH TSTORMS LIKE
HAIL...WATERSPOUTS AND FUNNELS WILL CONTINUE. BUT ALSO THERE WILL BE
BREAKS AND PEEKS OF SUNSHINE. THE STORM BEGINS TO DEPART DURING THE
DAY SUN AND CONDITIONS WILL GRADUALLY IMPROVE AS THE MOISTURE AND
DYNAMICS MOVE OUT. DRY WEATHER FOLLOWS MON. ANOTHER TROUGH MOVES
THROUGH NORCAL TUE. THE RAIN APPROACHES SOCAL BUT NEVER QUITE
ARRIVES. A MORE PROMISING LOOKING SYSTEM COULD BRING RAIN FRI.

&&

.AVIATION...
SHOWERS...LOC HEAVY AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT THEN DIMINISH ON SUNDAY. CIGS WILL BE MOSTLY MVFR TO VFR
WITH IFR VIS AND CIGS IN +SHRA AND TSRA. FREEZING LEVEL NR 2500 TO
3000 FT MSL. WINDS WILL CONTINUE TO BE STRONG AND GUSTY TODAY WITH
30 TO 40 KT AT 5K FT AND 40 TO 55 KT AT 10K FT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING UNTIL 4 AM SUNDAY FOR SAN BERNARDINO COUNTY
MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS...SEE LAXWSWSGX.

WINTER WEATHER ADVISORY UNTIL 4 AM SUNDAY FOR THE SANTA ANA
MOUNTAINS...SEE LAXWSWSGX.

FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE COASTAL
AREAS...INLAND VALLEYS AND SANTA ANA MOUNTAINS BELOW 3000 FT...SEE
LAXFFASGX.

HIGH SURF ADVISORY IN EFFECT UNTIL 2 AM PST SUNDAY FOR ORANGE AND 2
PM PST SUNDAY SAN DIEGO COUNTY COASTAL AREAS...SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FOR INNER AND OUTER WATERS...SEE LAXCWFSGX.

HIGH RIP CURRENT RISK FOR THE COAST...SEE LAXSRFSGX.

&&

PUBLIC...MM
AVIATION...HORTON
Hazardous weather outlook, Mar 11, 4:00 AM PST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SAT MAR 11 2006

CAZ042-043-048-050-055>058-060>062-121200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

WINTER STORM CONDITIONS IN THE MOUNTAINS AND HIGH DESERTS. PERIODS
OF HEAVY SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. SEE
LAXWSWSGX.

LOCALLY HEAVY RAINFALL COULD CAUSE FLOODING AND MUD AND DEBRIS FLOWS
IN AND NEAR RECENTLY BURNED AREAS LATE TONIGHT. SEE LAXFFASGX.

FLOOD ADVISORY FOR COASTAL AREAS AND VALLEYS. SEE LAXFLSSGX.

HIGH SURF ADVISORY. SEE LAXCFWSGX.
HIGH RIP CURRENT RISK FOR COASTAL SAN DIEGO COUNTY. SEE LAXSRFSGX.
SMALL CRAFT ADVISORY FOR THE COASTAL WATERS. SEE LAXCWFSGX.

DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD WINTER STORM WILL DECREASE AND MOVE OUT OF THE REGION SUNDAY.

HIGH SURF ADVISORY FOR SAN DIEGO COUNTY UNTIL SUNDAY NIGHT. SEE
LAXCFWSGX.
HIGH RIP CURRENT RISK FOR COASTAL SAN DIEGO COUNTY...SEE LAXSRFSGX.
SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS UNTIL SUNDAY
EVENING...SEE LAXCWFSGX.

.SPOTTER INFORMATION STATEMENT...THE SKYWARN WEATHER SPOTTER NETWORK
IS ACTIVATED.

MM

In the hours before

Local storm report, Mar 11, 5:54 AM PST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
554 AM PST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HEAVY SNOW       CUYAMACA PEAK           32.95N 116.61W
03/10/2006  M8.0 INCH        SAN DIEGO          CA   AMATEUR RADIO

1123 PM     HEAVY SNOW       W RUNNING SPRINGS       34.21N 117.11W
03/10/2006  U0.0 INCH        SAN BERNARDINO     CA   PUBLIC

            VERY HEAVY SNOW.

1146 PM     HEAVY RAIN       5 N HIGHLAND            34.19N 117.19W
03/10/2006  U0.00 INCH       SAN BERNARDINO     CA   LAW ENFORCEMENT

            ROCK SLIDE ON SR330, MILE MARKER 32, NEAR CITY CREEK
            CROSSING.

1203 AM     SNOW             SE DEVORE               34.22N 117.40W
03/11/2006  U0.0 INCH        SAN BERNARDINO     CA   LAW ENFORCEMENT

            MODERATE SNOW FALLING. WHITE OUT CONDITIONS VISIBILITY 5
            FEET ALONG INTERSTATE 15 AND 215.

1205 AM     HEAVY RAIN       2 NNE RIVERSIDE         33.97N 117.38W
03/11/2006  U0.00 INCH       RIVERSIDE          CA   COUNTY OFFICIAL

            RAILRAOD TRACKS FLOODING NEAR PROSPECT AVENUE

1211 AM     HEAVY RAIN       2 ENE POWAY             33.00N 116.99W
03/11/2006  U0.00 INCH       SAN DIEGO          CA   LAW ENFORCEMENT

            NORTH BOUND INTERSTATE 15 FLOODED IN LANES 2, 3, AND 4.

1225 AM     SNOW             TEMECULA                33.50N 117.13W
03/11/2006  U0.0 INCH        RIVERSIDE          CA   TRAINED SPOTTER

            MIXED RAIN AND SNOW AT ELEVATION 2064. TEMPERATURE 38.

1229 AM     SNOW             2 ESE LAKE ARROWHEAD    34.25N 117.16W
03/11/2006  U0.0 INCH        SAN BERNARDINO     CA   PUBLIC

            HEAVY SNOW, TREE DOWN BLOCKING ROADWAY IN TWIN PEAKS.

0150 AM     SNOW             1 N HESPERIA            34.41N 117.32W
03/11/2006  M1.0 INCH        SAN BERNARDINO     CA   TRAINED SPOTTER

            MODERATE SNOW FALLING AT THIS TIME

0209 AM     HEAVY SNOW       BANNING                 33.94N 116.89W
03/11/2006  U0.0 INCH        RIVERSIDE          CA   LAW ENFORCEMENT

0223 AM     HAIL             6 NW ESCONDIDO          33.20N 117.14W
03/11/2006  E0.25 INCH       SAN DIEGO          CA   LAW ENFORCEMENT

            HAIL COVERING INTERSTATE 15 JUST NORTH OF DEER SPRINGS
            ROAD

0254 AM     SNOW             5 WSW YUCCA VALLEY      34.08N 116.51W
03/11/2006  U0.0 INCH        SAN BERNARDINO     CA   PUBLIC

            HIGHWAY SR62 COVERED IN SNOW

0357 AM     HEAVY RAIN       2 SW ESCONDIDO          33.12N 117.10W
03/11/2006  M0.00 INCH       SAN DIEGO          CA   LAW ENFORCEMENT

            ESCONDIDO CREEK OVERFLOWING NEAR INTERSECTION OF COUNTRY
            CLUB RIVE AND HARMONY GROVE

0433 AM     HEAVY SNOW       WARNER SPRINGS          33.28N 116.63W
03/11/2006  M7.0 INCH        SAN DIEGO          CA   PUBLIC

            SNOWING LIGHTLY AT THIS TIME, WINDS WEST 20-30 MPH. HEAVY
            SNOW FELL BETWEEN 0300-0400 PST

0445 AM     HEAVY SNOW       5 SW SAN JACINTO PEAK   33.76N 116.74W
03/11/2006  M11.0 INCH       RIVERSIDE          CA   TRAINED SPOTTER

            SNOWING LIGHTLY AT THIS TIME

&&

SCV
Local storm report, Mar 11, 6:27 AM PST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
627 AM PST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     HEAVY SNOW       BANNING                 33.94N 116.89W
03/11/2006  U0.0 INCH        RIVERSIDE          CA   DEPT OF HIGHWAYS

            INTERSTATE 10 COVERED IN SNOW.

0522 AM     NON-TSTM WND DMG 1 ESE JULIAN            33.07N 116.57W
03/11/2006                   SAN DIEGO          CA   PUBLIC

            TREE DOWN IN ROADWAY

0523 AM     SNOW             2 SSE DESCANSO          32.83N 116.60W
03/11/2006  U0.0 INCH        SAN DIEGO          CA   PUBLIC

            EAST BOUND INTERSTATE 8 SLOW LANE COVERED WITH SNOW, MUD,
            AND ROCKS.

0547 AM     HEAVY SNOW       5 NNE LAKE HEMET        33.73N 116.67W
03/11/2006  M10.0 INCH       RIVERSIDE          CA   TRAINED SPOTTER

0623 AM     HEAVY SNOW       5 S JULIAN              33.00N 116.59W
03/11/2006  M16.0 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            IN THE FLAT NEAR LAKE CUYAMACA

&&

SCV

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:36 PM PSTSevere Thunderstorm WarningSGXSan Diego54 min
Mar 11, 10:36 AM PSTSevere Thunderstorm WarningSGXSan Diego84 min
Mar 11, 11:49 AM PSTFlash Flood WarningSGXSan Diego56 min
Mar 11, 11:50 AM PSTSevere Thunderstorm WarningSGXSan Diego36 min
Mar 11, 12:38 PM PSTFlash Flood WarningSGXSan Diego2 hr

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.